Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 19 found articles
 
 
  Lebesgue points via the PoincarĂ© inequality
 
 
Title: Lebesgue points via the Poincaré inequality
Author: Karak, Nijjwal
Koskela, Pekka
Appeared in: Science China mathematics
Paging: Volume 58 (2015) nr. 8 pages 1697-1706
Year: 2015
Contents:
Publisher: Science China Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands